International Journal of Quantum Chemistry
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Int. J. Quantum Chem., 2019, Volume 119, Issue 18, Pages 25977–17 (Mi ijqc1)  

The Shannon entropy of high-dimensional hydrogenic and harmonic systems

Jesús S. Dehesaab, Elena D. Belegac, Irene V. Toranzod, Alexander I. Aptekareve

a Departamento de Física Atómica, Molecular y Nuclear, Universidad de Granada, Granada, Spain
b Instituto Carlos I de Física Teórica y Computacional, Universidad de Granada, Granada, Spain
c Department of Chemistry, Moscow State University, Moscow, Russia
d Departamento de Matemática Aplicada, Universidad Rey Juan Carlos, Madrid, Spain
e Keldysh Institute of Applied Mathematics, Russian Academy of Sciences, Moscow, Russia

Funding Agency Grant Number
Agencia de Innovación y Desarrollo de Andalucía FQM-207
Agencia Estatal de Investigación de España FIS2017-89349P
European Regional Development Fund
Russian Foundation for Basic Research 17-01-00614
Agencia de Innovación y Desarrollo de Andalucía, Grant/Award Number: FQM-207; Agencia Estatal de Investigación de España, Grant/Award Number: FIS2017-89349P; European Regional Development Fund (FEDER); Russian Foundation of Basic Research, Grant/Award Number: RFBR-17-01-00614.


DOI: https://doi.org/10.1002/qua.25977

Received: 04.02.2019
Revised: 30.04.2019
Accepted:02.05.2019
Language:

Linking options:
  • http://mi.mathnet.ru/eng/ijqc1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:19

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021